Remarks on a Bailey pair with one free parameter

  • A. E. Patkowski

Abstract

We offer a more general Bailey pair than the pair obtained in the papers [Andrews G. E., Adv. Combin., Waterloo Workshop in Comput. Algebra (May 26 – 29, 2011), Springer (2013), p. 57 – 76] and [Patkowski A. E., Discrete Math., 310, 961 – 965 (2010)] by two different methods.
Published
25.02.2017
How to Cite
PatkowskiA. E. “Remarks on a Bailey Pair With One Free Parameter”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 2, Feb. 2017, pp. 268-72, http://umj.imath.kiev.ua/index.php/umj/article/view/1692.
Section
Short communications